# SDR HEEA0016483

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Condition: Reversed
- Location: Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP RUNS BACKWARDS, TRIPS CIRCUIT BREAKER IN FORWARD.
